# SDR ASAA12511664

- Difficulty date: June 6, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,775 hours, 6,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 1659
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 63,600 hours, 32,658 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED AFTER PRESSING RESET. NR 1 CONTROLLER SHOWS TEMP CONTROL VALVE FAULT.  REPLACED TEMP CONTROL VALVE AND CONTROL CABIN TRIM MODULATING VALVE REF 21-61-21-400-801. OPS & LEAK CHECKED GOOD.
